Un recíproco de un teorema de A. Wilansky
Canela, Miguel A.

Data: 1980
Resum: In this paper, we try to state a reciprocal of . a result of A. Wilansky : The dual of a Mazur space, provided with the topology of convergence on null sequences, is complete. Until now, we have proved this converse when the space is complete with respect to Mackey-convergence . To do this, we use a characterization of this type of completeness given by P. Dierolf.
Drets: Tots els drets reservats
Llengua: Castellà.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions de la Secció de Matemàtiques, V. 21 (1980) p. 163-165, ISSN 0210-2978

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37341
DOI: 10.5565/PUBLMAT_21180_40

3 p, 62.7 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2009-10-30, darrera modificació el 2017-10-22

   Favorit i Compartir